| Model Number |
48280310 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that a procedure was not able to be completed as planned due to residue found in the shafts of two es2 polyaxial screwdrivers.The patient was closed and prescribed antibiotics to treat any potential infection.The patient will be rescheduled for a future surgery.This report is for the second of two es2 polyaxial screwdrivers.
Additional Manufacturer Narrative
H3 other text : device location unknown.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.